# SDR AALA202012179016

- Difficulty date: December 16, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N832AA
- Make and model: Boeing 787-9
- Aircraft serial: 40638
- Aircraft time: 12,339 hours, 1,299 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: CA72711006
- Part serial: 07993
- Condition: Inoperative
- Location: Te Flaps
- Part time: 12,484 hours, 1,324 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED.  ON TAXI OUT, FLAPS WOULD NOT EXTEND.    REMOVED AND REPLACED SPOILER NR 5 ELECTROMECHANICAL ACTUATOR (AALA202012219004) AND ELECTROMECHANICAL CONTROL UNIT (AALA202012179016), IAW AMM 27-61-16.
